Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

On effects of sampling radius for the nonlocal Patlak-Keller-Segel chemotaxis model
Pages: 4911 - 4946, Issue 11, November 2014

doi:10.3934/dcds.2014.34.4911      Abstract        References        Full text (676.9K)           Related Articles

Tian Xiang - Department of Mathematics, Tulane University, New Orleans, LA 70118, United States (email)

1 R. Adams, Sobolev Spaces, Academic Press, New York, 1975.       
2 N. Alikakos, $L^p$ bounds of solutions of reaction-diffusion equations, Comm. Partial Differential Equations, 4 (1979), 827-868.       
3 H. Amann, Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems, Differential Integral Equations, 3 (1990), 13-75.       
4 H. Amann, Dynamic theory of quasilinear parabolic systems. III. Global existence, Math. Z., 202 (1989), 219-250.       
5 A. Blanchet, J. Dolbeault and B. Perthame, Two-dimensional Keller-Segel model: Optimal critical mass and qualitative properties of the solutions, Electron. J. Differential Equations 2006, No. 44, 32 pp.       
6 A. Blanchet, J. Carrillo and N. Masmoudi, Infinite time aggregation for the critical Patlak-Keller-Segel model in $\mathbbR^2$, Comm. Pure Appl. Math., 61 (2008), 1449-1481.       
7 A. Blanchet, J. Carrillo and P. Laurencot, Critical mass for a Patlak-Keller-Segel model with degenerate diffusion in higher dimensions, Calc. Var. Partial Differential Equations, 35 (2009), 133-168.       
8 A. Blanchet, E. Carlen and J. Carrillo, Functional inequalities, thick tails and asymptotics for the critical mass Patlak-Keller-Segel model, J. Funct. Anal., 262 (2012), 2142-2230.       
9 A. Blanchet, On the Parabolic-Elliptic Patlak-Keller-Segel System in Dimension 2 and Higher, preprint, arXiv:1109.1543.
10 J. Burczak, T. Cieślak and C. Morales-Rodrigo, Global existence vs. blowup in a fully parabolic quasilinear 1D Keller-Segel system, Nonlinear Anal., 75 (2012), 5215-5228.       
11 V. Calvez and J. Carrillo, Volume effects in the Keller-Segel model: Energy estimates preventing blow-up, J. Math. Pures Appl., 86 (2006), 155-175.       
12 J. Campos and J. Dolbeault, Asymptotic estimates for the parabolic-elliptic Keller-Segel model in the plane, Communications in Partial Differential Equations, 39 (2014), 806-841.arXiv:1206.1963.
13 X. Chen, J. Hao, X. Wang, Y. Wu and Y. Zhang, Stability of spiky solution of the Keller-Segel's minimal chemotaxis model, in process.
14 A. Chertock, A. Kurganov, X. Wang and Y. Wu, On a Chemotaxis Model with Saturated Chemotactic Flux, Kinetic and Related Models, 5 (2012), 51-95.       
15 S. Childress and J. Percus, Nonlinear aspects of chemotaxis, Math. Biosci., 56 (1981), 217-237.       
16 T. Cieślak and P. Laurencot, Finite time blow-up for a one-dimensional quasilinear parabolic-parabolic chemotaxis system, Ann. Inst. H. Poincaré Anal. Non Linéire, 27 (2010), 437-446.       
17 T. Cieślak and C. Stinner, Finite-time blowup and global-in-time unbounded solutions to a parabolic-parabolic quasilinear Keller-Segel system in higher dimensions, J. Differential Equations, 252 (2012), 5832-5851.       
18 M. Crandall and P. Rabinowitz, Bifurcation from simple eigenvalues, J. Functional Analysis, 8 (1971), 321-340.
19 M. Crandall and P. Rabinowitz, Bifurcation, perturbation of simple eigenvalues and linearized stability, Arch. Rational Mech. Anal., 52 (1973), 161-180.       
20 E. Feireisl, P. Laurencot and H. Petzeltova, On convergence to equilibria for the Keller-Segel chemotaxis model, J. Differential Equations, 236 (2007), 551-569.       
21 H. Gajewski and K. Zacharias, Global behaviour of a reaction-diffusion system modelling chemotaxis, Math. Nachr., 195 (1998), 77-114.       
22 D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840. Springer-Verlag, Berlin-New York, 1981.       
23 T. Hillen and A. Potapov, The one-dimensional chemotaxis model: Global existence and asymptotic profile, Math. Methods Appl. Sci., 27 (2004), 1783-1801.       
24 T. Hillen, K. Painter and C. Schmeiser, Global existence for chemotaxis with finite sampling radius, Discrete Coin. Dyn. Syst. Ser. B, 7 (2007), 125-144.       
25 T. Hillen and K. Painter, A user's guide to PDE models for chemotaxis, J. Math. Biol., 58 (2009), 183-217.       
26 D. Horstmann, The nonsymmetric case of the Keller-Segel model in chemotaxis: Some recent results, NoDEA Nonlinear Differential Equations Appl., 8 (2001), 399-423.       
27 D. Horstmann, Lyapunov functions and $L^p$-estimates for a class of reaction-diffusion systems, Colloq. Math., 87 (2001), 113-127.       
28 D. Horstmann, From 1970 until now: The Keller-Segal model in chaemotaxis and its consequence I, Jahresber DMV, 105 (2003), 103-165.       
29 D. Horstmann, From 1970 until now: The Keller-Segal model in chaemotaxis and its consequence II, Jahresber DMV, 106 (2004), 51-69.       
30 D. Horstmann and M. Winkler, Boundedness vs. blow-up in a chemotaxis system, J. Differential Equations, 215 (2005), 52-107.       
31 W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Trans. Amer. Math. Soc., 329 (1992), 819-824.       
32 J. Jiang and Y. Zhang, On convergence to equilibria for a chemotaxis model with volume-filling effect, Asymptot. Anal., 65 (2009), 79-102.       
33 K. Kang, T. Kolokolnikov and M. Ward, The stability and dynamics of a spike in the 1D Keller-Segel model, IMA J. Appl. Math., 72 (2007), 140-162.       
34 E. Keller and L. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theoret Biol., 26 (1970), 399-415.
35 E. Keller and L. Segel, Model for chemotaxis, J. Theor. Biol., 30 (1971), 225-234.
36 O. Ladyzenskaja, V. Solonnikov and N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, AMS, Providence, RI, 1968.       
37 V. Nanjundiah, Chemotaxis, signal relaying and aggregation morpholog, J. Theor. Biol., 42 (1973), 63-105
38 K. Osaki and A. Yagi, Finite dimensional attractor for one-dimensional Keller-Segel equations, Funkcial. Ekvac., 44 (2001), 441-469.       
39 H. Othmer and T. Hillen, The diffusion limit of transport equations. II. Chemotaxis equations, SIAM J. Appl. Math., 62 (2002), 1222-1250.       
40 B. Perthame, PDE models for chemotactic movements: Parabolic, hyperbolic and kinetic, Appl. Math., 49 (2004), 539-564.       
41 C. Patlak, Random walk with persistence and external bias, Bull. Math. Biophys., 15 (1953), 311-338.       
42 P. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal., 7 (1971), 487-513.       
43 J. Shi and X. Wang, On global bifurcation for quasilinear elliptic systems on bounded domains, J. Differential Equations, 246 (2009), 2788-2812.       
44 B. Sleeman, M. Ward and J. Wei, The existence and stability of spike patterns in a chemotaxis model, SIAM J. Appl. Math., 65 (2005), 790-817.       
45 J. Velazquez, Point dynamics in a singular limit of the Keller-Segel model. I. Motion of the concentration regions, SIAM J. Appl. Math., 64 (2004), 1198-1223.       
46 X. Wang, Qualitative behavior of solutions of chemotactic diffusion systems: effects of motility and chemotaxis and dynamics, SIAM J. Math. Anal., 31 (2000), 535-560.       
47 X. Wang and Q. Xu, Spiky and transition layer steady states of chemotaxis systems via global bifurcation method and Helly's compactness theorem, J. Math. Biol., 66 (2013), 1241-1266.       
48 M. Winkler, Finite-time blow-up in the higher-dimensional parabolic-parabolic Keller-Segel system, J. Math. Pures Appl., 100 (2013), 748-767.       
49 T. Xiang, A study on the positive nonconstant steady states of nonlocal chemotaxis systems, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013), 2457-2485.       
50 Y. Zhang, The steady states and convergence to equilibria for a 1-D chemotaxis model with volume-filling effect, Math. Methods Appl. Sci., 33 (2010), 25-40.       

Go to top